# SDR DALA2021091605522

- Difficulty date: September 15, 2021
- Submitted: September 16, 2021
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 52,812 hours, 36,569 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: Frayed
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1L SLIDE REPLACEMENT, THE LANYARD CABLE ASSEMBLY WAS FOUND TO BE FRAYED. THIS COULD PREVENT PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. MAINTENANCE INSTALLED A SERVICEABLE LANYARD PER AMDS 2561.9004. THE AIRCRAFT IS OK FOR SERVICE. (LP #8103208)
